MathSciNet Relay Station
MathSciNet bibliographic data
MR2031859 (2005c:82051) 82C05 (60C05 60K35 82C27 82C40 82D60)
Brydges, David C.; Imbrie, John Z. Branched polymers and dimensional reduction. Ann. of Math. (2) 158 (2003), no. 3, 1019–1039.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement